# SDR QR9R2023052300005

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720739247
- Aircraft time: 3,888 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: NA
- Condition: Illuminated
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 OVERSPEED FAIL CAUTION LIGHT CAME ON DURING RUN UP, UNABLE TO RESET. REMOVED AND REPLACED #1 OVERSPEED SENSOR IAW 77-14-00-900-802-A01. MOC COMPLETED IAW AMM 05-60-00, 6-12.
